# SDR ASOA2016070915136

- Difficulty date: July 9, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9, BS 349 - FS 485 CORRODED IN MULTIPLE AREAS.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801-A07 AND AMM 53-00-49-400-801-A07.
